# SDR ASOA201101221

- Difficulty date: June 21, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N683BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7692
- Aircraft time: 17,454 hours, 16,164 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, THRU FL190, WE RECEIVED FLAPS FAIL CAUTION MESSAGE. RAN QRH AND LANDED FLAPS 0 (TOWER DECLARED AN EMERGENCY, EMERGENCY EQUIPMENT ON STANDBY AS A PRECAUTION)  REPLACED RT BPSU IAW AMM 27-51-10 DEFER CLEARED, PLACARD REMOVED.
